| Model Number |
11059728 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Patient demographics requested however not provided.
Event or Problem Description
It was reported by the anesthesiologist that when tightening the connection on a gravity set with stopcocks-manifold it caused a crack in the hub and leaked.